Translator Disclaimer
Winter 2019 General exponential dichotomies: from finite to infinite time
Luis Barreira, Claudia Valls
Adv. Oper. Theory 4(1): 215-225 (Winter 2019). DOI: 10.15352/aot.1805-1364

Abstract

‎‎We consider exponential dichotomies on finite intervals and show that if the constants in the notion of an exponential dichotomy are chosen appropriately and uniformly on those intervals‎, ‎then there exists an exponential dichotomy on the whole line‎. ‎We consider the general case of a nonautonomous dynamics that need not be invertible‎. ‎Moreover‎, ‎we consider both cases of discrete and continuous time‎.

Citation

Download Citation

Luis Barreira. Claudia Valls. "General exponential dichotomies: from finite to infinite time." Adv. Oper. Theory 4 (1) 215 - 225, Winter 2019. https://doi.org/10.15352/aot.1805-1364

Information

Received: 4 May 2018; Accepted: 27 June 2018; Published: Winter 2019
First available in Project Euclid: 7 July 2018

zbMATH: 06946451
MathSciNet: MR3867342
Digital Object Identifier: 10.15352/aot.1805-1364

Subjects:
Primary: ‎70F05
Secondary: ‎34D09

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 1 • Winter 2019
Back to Top